MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; MAJOR PLASTIC PACK

MEDLINE - MEXICALI MEDLINE; MAJOR PLASTIC PACK
Catalog Number DYNJ44228D
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the towel corners had what appeared to be/looked like a compressed dust bunny on it.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
The towel corners had what appeared to be/looked like a compressed dust bunny on it.

Brand Name
MEDLINE
Common Device Name
MAJOR PLASTIC PACK
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25537167
Report Number1423395-2026-00284
Device Sequence Number9743930
Product Code FTN
UDI-Device Identifier10195327425197
UDI-Public10195327425197
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ44228D
Device Lot Number25JMH773
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown